# SDR VNAA202306220008

- Difficulty date: May 7, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 19,976 hours, 17,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319861
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE MOUNTING BTW FS319.70 TO FS349.00 ON GALLEY SERVICE DOOR AREA.  ANGLE MOUNTING WAS EVALUATED PER CRJ-900 SRM 53-21-23-101-002-A02 AND CRJ-900 SRM 53-00-00-101-001-A01 AND WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01
